# SDR DALA2022072105037

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CORROSION STRINGER 42L BTW FR55 TO FR 58 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER A320 SRM 53-00-13. CONTINUE ON MON. (2328982)
